Alert archive / Colorado / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 199, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Aug 5, 2020, 3:48 PM MDT for El Paso County, Colorado. It was in force for 27 min. 11 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 5, 2020, 3:48 PM MDT (21:48 UTC)
- Expired
- Aug 5, 2020, 4:15 PM MDT
- In force
- 27 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County El Paso County, CO
The radar
The Pueblo radar (KPUX), 71 km from the middle of the area, began a volume at 21:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 5, 3:52 PM MDT | HAIL 1 | 1 Wnw Colorado Springs, CO | |
| Aug 5, 3:52 PM MDT | HAIL 1.5 | 3 Se Manitou Springs, CO | |
| Aug 5, 3:54 PM MDT | HAIL 1 | 3 Wsw Colorado Springs, CO | |
| Aug 5, 3:55 PM MDT | HAIL 1.75 | 3 Wsw Colorado Springs, CO | |
| Aug 5, 3:58 PM MDT | HAIL 1 | 2 Wnw Colorado Springs, CO | |
| Aug 5, 3:58 PM MDT | HAIL 1.25 | 2 Ssw Colorado Springs, CO | ENDED 412 PM. |
| Aug 5, 4:00 PM MDT | HAIL 1.75 | 1 W Colorado Springs, CO | *** 1 INJ *** WOMAN WAS HIT IN THE WRIST AT 7 FALLS AND WAS INJURED. TIME ESTIMATED AT 4 PM. |
| Aug 5, 4:01 PM MDT | HAIL 1.5 | 1 Wnw Colorado Springs, CO | REPORTED AT 10TH AND COLORADO AVE, COLORADO SPRINGS, CO. |
| Aug 5, 4:05 PM MDT | HAIL 1.75 | 4 S Colorado Springs, CO | |
| Aug 5, 4:19 PM MDT | HAIL 1.75 | 4 S Colorado Springs, CO | |
| Aug 5, 4:25 PM MDT | HAIL 2 | 4 S Colorado Springs, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 5, 1:26 PM MDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 9.8 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 407 J/kg
- Mixed-layer CIN
- -325 J/kg
- Mixed-layer LCL
- 1531 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 1 m²/s²
- 0-3 km storm-relative helicity
- 89 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
019
WUUS55 KPUB 052148
SVRPUB
COC041-052215-
/O.NEW.KPUB.SV.W.0199.200805T2148Z-200805T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
348 PM MDT Wed Aug 5 2020
The National Weather Service in Pueblo has issued a
* Severe Thunderstorm Warning for...
West central El Paso County in east central Colorado...
* Until 415 PM MDT.
* At 348 PM MDT, a severe thunderstorm was located over Manitou
Springs, or near Colorado Springs, moving southeast at 15 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Southern Colorado Springs, Manitou Springs, Stratmoor, Fort Carson,
Peterson AFB, Cimarron Hills and Security-Widefield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3882 10496 3891 10489 3884 10467 3868 10481
TIME...MOT...LOC 2148Z 309DEG 11KT 3884 10488
HAIL...1.25IN
WIND...60MPH
$$
Heavener2 follow-up statements
013
WWUS55 KPUB 052156
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
356 PM MDT Wed Aug 5 2020
COC041-052215-
/O.CON.KPUB.SV.W.0199.000000T0000Z-200805T2215Z/
El Paso CO-
356 PM MDT Wed Aug 5 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM MDT
FOR WEST CENTRAL EL PASO COUNTY...
At 355 PM MDT, a severe thunderstorm was located over southwestern
Colorado Springs, moving southeast at 15 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Trained weather spotters in Old Colorado City reported
quarter size hail.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Southern Colorado Springs, Fort Carson, Stratmoor, Peterson AFB,
Cimarron Hills and Security-Widefield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3881 10493 3887 10486 3886 10481 3884 10467
3868 10481
TIME...MOT...LOC 2155Z 309DEG 11KT 3883 10486
HAIL...1.25IN
WIND...60MPH
$$
Heavener206
WWUS55 KPUB 052202
SVSPUB
Severe Weather Statement
National Weather Service Pueblo CO
402 PM MDT Wed Aug 5 2020
COC041-052215-
/O.CON.KPUB.SV.W.0199.000000T0000Z-200805T2215Z/
El Paso CO-
402 PM MDT Wed Aug 5 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM MDT
FOR WEST CENTRAL EL PASO COUNTY...
At 401 PM MDT, a severe thunderstorm was located over southwestern
Colorado Springs, moving southeast at 15 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Trained weather spotters.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
This severe storm will be near...
Stratmoor around 415 PM MDT.
Fort Carson around 420 PM MDT.
Security and Security-Widefield around 430 PM MDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3878 10490 3879 10490 3886 10484 3881 10469
3868 10481
TIME...MOT...LOC 2201Z 309DEG 11KT 3882 10484
HAIL...1.75IN
WIND...60MPH
$$
HeavenerWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 5, 2:40 PM MDT, 1 hour 8 minutes earlier.
Area forecast discussion, Aug 5, 2:40 PM MDT, 1 hour 8 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 240 PM MDT Wed Aug 5 2020 .SHORT TERM...(This evening through Thursday) Issued at 238 PM MDT Wed Aug 5 2020 Currently... At 2 pms Showers and thunderstorms were intensifying on the western Palmer Divide, and into western El Paso county. A few high based showers were also noted along the CO/NM border over the higher terrain and across the La Garitas. Temps were in the 80s across the plains and valleys, and 60s and 70s mtns. Low level moisture was plentiful, with dwpts in the upper 50s to mid 60s across the plains, while it was noticeably drier over the mtns and valleys (mainly 20s/30s). SPC mesoanalysis pages were indicating favorable conditions for severe storms as CAPE values were in the 1500-2000 J/KG range and shear was 30 to 40 knts over the plains. A severe thunderstorm watch was in effect for most of the plains. Rest of today and into tonight... Strong to severe storms are likely, mainly along and north of US50 the rest of this afternoon and early evening. Hi res guidance indicates that the storms over the Palmer will continue to increase in intensity and become severe, moving into NE EL Paso county later this afternoon. Conditions are favorable for some hail, and cannot rule out a few 2" reports later today. As for the rest of the plains, models show the storms will gradually weaken as they move away from the I-25 corridor. Not so confident that this will happen as CAPE and Shear is still pretty robust out near the border. I expect we will see some strong storms further east but not as strong as over the higher terrain east of the mtns. . Given plenty of moisture out east, some locally heavy rains possible. Storms should continue moving east through the evening hours with the brunt of the activity moving out of the state by late evening. Tomorrow... Drier and hotter weather expected. Storms will be few and far between in the mtns and only isolated on the plains. Nonetheless, I expect we will see 2-3 strong storms over the plains tomorrow, with the strongest activity occurring generally east of KLHX. Flow aloft tomorrow does shift to more southwesterly as the ridge axis at mid levels pushes east of the Centennial State. Max temps will be in the mid 90s across most of the plains tomorrow with 80s in the valleys. .LONG TERM...(Thursday night through Wednesday) Issued at 238 PM MDT Wed Aug 5 2020 Thursday night through Saturday...An upper ridge of high pressure will continue over the south central US through Sat, with the ridge axis positioned roughly along the CO and KS border. A broad trough of low pressure over the West Coast will feed moisture up into the Great Basin and Four Corners region through the weekend, fueling isolated to scattered convection across the CWA Thu night and Fri, then more restricted to the higher terrain on Sat. Expect highs in the 80s for the high valleys, and 90s for the plains. Sunday through Wednesday...The West Coast trough lifts to the north and migrates to the east across Canada and the Rockies, which in turn tips the scales and allows the southern US ridge to flatten and slide to the west. A more westerly flow aloft settles in across the region on Sun and into midweek, decreasing atmospheric moisture while maintaining the warm temperatures. There will be isolated convection possible each aftn, mainly tied to the mts, with the main storm threat each day being gusty winds as well as cloud to ground lightning. Expect highs each day in the upper 70s to mid 80s for the high valleys, and upper 80s to upper 90s for the plains. Moore && .AVIATION...(For the 00Z TAFS through 00Z Thursday evening) Issued at 238 PM MDT Wed Aug 5 2020 KCOS... Some thunder will be possible early in the period, otherwise VFR next 24hrs. Cant rule out some locally strong gusty winds and some hail with the thunder at the very beginning of this period. KPUB... Isolated thunder possible as outflow from storms up north may initiate some convection in teh KPUB airspace early this evening. Otherwise VFR. KALS... VFR next 24 hours. Some isolated thunder cant be ruled out early this evening. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...HODANISH LONG TERM...MOORE AVIATION...HODANISH
Hazardous weather outlook, Aug 5, 11:15 AM MDT, 4 hours 33 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1115 AM MDT Wed Aug 5 2020 COZ058>089-093>099-061715- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1115 AM MDT Wed Aug 5 2020 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight A few severe thunderstorms are likely across the southeastern plains of Colorado, with the most intense storms likely occurring across northern El Paso county. Isolated to scattered thunderstorms are expected to develop by early afternoon along the east slopes of the southern mountains. as these storms move east during the early to mid afternoon time period, one or two of the storms are expected to become severe, especially over northern El Paso county. Large hail, up to the size of golf balls, is possible, Over the remainder of the plains, one or two severe storms will be possible late this afternoon and evening as the storms move southeastward towards the borders of Kansas and Oklahoma. Wind gusts to 65 mph and half dollar size hail will occur. The overall best chance of severe storms along the I-25 corridor will be between 2 and 5 pm, and during the late afternoon and evening hours across the far southeastern plains. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Isolated to scattered thunderstorms are expected on Thursday afternoon across southern Colorado. A few of the storms could become strong across the plains, mainly east of the I-25 corridor. Cloud to ground lightning and gusty winds will be the primary threats with any storm that develops, while locally heavy rainfall and large hail are possible with some of the stronger storms. Daily isolated thunderstorms will be possible over the mountains Friday through Tuesday. A few storms during this time could make it to the high valleys or I-25 corridor. If heavy rain does move over one of the newer burn scars, there is a risk for flash flooding or debris flows. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible this afternoon over the Interstate 25 corridor and the southeast plains. Hodanish
In the hours before
Special weather statement, Aug 5, 2:24 PM MDT, 1 hour 24 minutes before
Special Weather Statement National Weather Service Pueblo CO 224 PM MDT Wed Aug 5 2020 COZ074-088-052115- Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO- Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO- 224 PM MDT Wed Aug 5 2020 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL LAS ANIMAS COUNTY UNTIL 315 PM MDT... At 224 PM MDT, Doppler radar was tracking a strong thunderstorm over Trinidad, moving east at 10 mph. Half inch hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Trinidad and Starkville. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3710 10457 3721 10458 3724 10436 3709 10434 TIME...MOT...LOC 2024Z 264DEG 9KT 3717 10455 Heavener
Special weather statement, Aug 5, 2:40 PM MDT, 1 hour 8 minutes before
Special Weather Statement National Weather Service Pueblo CO 240 PM MDT Wed Aug 5 2020 COZ081-084-052130- Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And 11000 Ft CO- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft CO- 240 PM MDT Wed Aug 5 2020 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN EL PASO COUNTY UNTIL 330 PM MDT... At 239 PM MDT, Doppler radar was tracking a strong thunderstorm near Palmer Lake, or 19 miles northwest of Colorado Springs, moving east at 15 mph. Half inch hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Monument, Air Force Academy, Palmer Lake and Gleneagle. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3903 10502 3913 10503 3913 10468 3897 10475 TIME...MOT...LOC 2039Z 285DEG 15KT 3909 10498 Heavener
Special weather statement, Aug 5, 3:03 PM MDT, 45 minutes before
Special Weather Statement National Weather Service Pueblo CO 303 PM MDT Wed Aug 5 2020 COZ088-094-052145- Eastern Las Animas County CO- Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO- 303 PM MDT Wed Aug 5 2020 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LAS ANIMAS COUNTY UNTIL 345 PM MDT... At 303 PM MDT, Doppler radar was tracking a strong thunderstorm over Hoehne, or 12 miles northeast of Trinidad, moving east at 15 mph. Half inch hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Model and Hoehne. PRECAUTIONARY/PREPAREDNESS ACTIONS... Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3727 10438 3737 10440 3746 10403 3719 10403 TIME...MOT...LOC 2103Z 269DEG 13KT 3731 10436 Heavener
Special weather statement, Aug 5, 3:04 PM MDT, 44 minutes before
Special Weather Statement National Weather Service Pueblo CO 304 PM MDT Wed Aug 5 2020 COZ081-084-085-052145- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Ft CO- Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And 11000 Ft CO- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft CO- 304 PM MDT Wed Aug 5 2020 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN TELLER AND NORTHWESTERN EL PASO COUNTIES UNTIL 345 PM MDT... At 304 PM MDT, Doppler radar was tracking a strong thunderstorm over Crystola, or 12 miles northwest of Colorado Springs, moving east at 25 mph. Half inch hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Northwestern Colorado Springs, Woodland Park, Air Force Academy, Green Mountain Falls, Crystola, Chipita Park and Cascade. PRECAUTIONARY/PREPAREDNESS ACTIONS... Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && A Severe Thunderstorm Watch remains in effect until 900 PM MDT for central and east central Colorado. LAT...LON 3891 10507 3903 10504 3901 10473 3885 10479 TIME...MOT...LOC 2104Z 280DEG 20KT 3897 10499 Heavener
Special weather statement, Aug 5, 3:19 PM MDT, 29 minutes before
Special Weather Statement National Weather Service Pueblo CO 319 PM MDT Wed Aug 5 2020 COZ084-052200- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft CO- 319 PM MDT Wed Aug 5 2020 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN EL PASO COUNTY UNTIL 400 PM MDT... At 318 PM MDT, Doppler radar was tracking a strong thunderstorm near Monument, or 19 miles north of Colorado Springs. This storm was nearly stationary. Half inch hail and winds in excess of 40 mph will be possible with this storm. This storm will remain over mainly rural areas of northwestern El Paso County. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && A Severe Thunderstorm Watch remains in effect until 900 PM MDT for east central Colorado. LAT...LON 3903 10458 3910 10483 3913 10482 3913 10455 TIME...MOT...LOC 2118Z 288DEG 4KT 3912 10477 Heavener
Special weather statement, Aug 5, 3:40 PM MDT, 8 minutes before
Special Weather Statement National Weather Service Pueblo CO 340 PM MDT Wed Aug 5 2020 COZ081-085-052230- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Ft CO- Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And 11000 Ft CO- 340 PM MDT Wed Aug 5 2020 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL EL PASO COUNTY UNTIL 430 PM MDT... At 340 PM MDT, Doppler radar was tracking a strong thunderstorm over western Colorado Springs, moving southeast at 10 mph. Half inch hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Colorado Springs, Manitou Springs, Peterson AFB and Cimarron Hills. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && A Severe Thunderstorm Watch remains in effect until 900 PM MDT for east central Colorado. LAT...LON 3885 10492 3892 10491 3891 10466 3879 10471 TIME...MOT...LOC 2140Z 294DEG 8KT 3888 10486 Heavener
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 4, 6:15 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 17 min |
| Aug 4, 6:17 PM MDT | Severe Thunderstorm Warning | PUB | Bent | 28 min |
| Aug 4, 6:20 PM MDT | Special Weather Statement | PUB | Las Animas | 40 min |
| Aug 4, 6:43 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Prowers | 32 min |
| Aug 4, 7:09 PM MDT | Severe Thunderstorm Warning | PUB | Prowers | 36 min |
| Aug 4, 7:20 PM MDT | Special Weather Statement | PUB | Las Animas | 40 min |
| Aug 4, 7:43 PM MDT | Severe Thunderstorm Warning | PUB | Prowers | 32 min |
| Aug 4, 8:26 PM MDT | Severe Thunderstorm Warning | PUB | Crowley | 34 min |
| Aug 4, 8:47 PM MDT | Special Weather Statement | PUB | Prowers | 43 min |
| Aug 4, 8:56 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa, Prowers | 34 min |
| Aug 4, 8:58 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Otero | 32 min |
| Aug 4, 10:04 PM MDT | Special Weather Statement | PUB | Pueblo | 41 min |
| Aug 4, 10:50 PM MDT | Special Weather Statement | PUB | Pueblo | 40 min |
| Aug 4, 11:19 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Pueblo | 26 min |
| Aug 5, 2:24 PM MDT | Special Weather Statement | PUB | Las Animas | 51 min |
| Aug 5, 2:40 PM MDT | Special Weather Statement | PUB | Douglas | 50 min |
| Aug 5, 2:47 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Teller | 28 min |
| Aug 5, 3:03 PM MDT | Special Weather Statement | PUB | Las Animas | 42 min |
| Aug 5, 3:04 PM MDT | Special Weather Statement | PUB | Teller | 41 min |
| Aug 5, 3:19 PM MDT | Special Weather Statement | PUB | El Paso | 41 min |
| Aug 5, 3:40 PM MDT | Special Weather Statement | PUB | El Paso | 50 min |
| Aug 5, 4:08 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 52 min |
| Aug 5, 4:15 PM MDT | Flash Flood Warning | PUB | El Paso | 3 hr |
| Aug 5, 4:46 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 44 min |
| Aug 5, 4:54 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 51 min |
| Aug 5, 5:26 PM MDT | Special Weather Statement | PUB | El Paso | 34 min |
| Aug 5, 5:40 PM MDT | Special Weather Statement | PUB | Teller | 35 min |
| Aug 5, 5:41 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 34 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.